Couldn't find what you looking for?

TRY OUR SEARCH!

I have had implanon for about 6 months now. My mood swing hit me everyday on minute I'm happy and smiling and the next I'm cry and feeling like c**p. Is the normal? The nausea is like I'm pregnant all over again. My cycle has completely stopped. So is this all normal?

Loading...

Hi there

You are typically experiencing side effects of implanon. Let me list few below -

Besides changes in menstrual bleeding patterns, other frequent side effects that caused women to stop using the implant include:

  • Mood swings

  • Weight gain

  • Headache

  • Acne

  • Depressed mood

Other common side effects include:

  • Headache

  • Vaginitis (inflammation of the vagina)

  • Weight gain

  • Acne

  • Breast pain

  • Viral infections such as sore throats or flu-like symptoms

  • Stomach pain

  • Painful periods

  • Mood swings, nervousness, or depressed mood

  • Back pain

  • Nausea

  • Dizziness

  • Pain

  • Pain at the site of insertion

This is not a complete list of possible side effects. For more information, ask your health care provider for advice about any side effects that concern you. Good luck

Reply

Loading...